MAUDE Adverse Event Report: MEDTRONIC IRELAND SENTRANT INTRODUCER SHEATH; INTRODUCER, CATHETER

MEDTRONIC IRELAND SENTRANT INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number SENSH2428W
Medical Device Problem Codes Difficult to Insert (1316); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a thoracic aortic endovascular isolation procedure, the sentrant vascular introducer sheath could not pass through the thoracic aorta stent.There was difficulty in withdrawing the stent delivery device which was noted to be 24f in diameter, and an obvious crease was then observed on the sheath while in vitro.The healthcare professional attempted to withdraw the stent delivery device, which was challenging.After forcefully pulling the thoracic aortic stent delivery system out of the sentrant sheath, the stent was successfully delivered using a non-medtronic large sheath, and the surgery was completed successfully.The sentrant sheath itself was not noted to be difficult to remove from the patient.There was no damage noted on the device or packaging during prep and/or unboxing.The cause of the crease on the sheath could not be determined.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Image analysis two (2) images were received from the account.The device batch number on the shelf carton label matched that reported on gch.The dilator was loaded in the sheath.Deformation was visible to the sheath distal to the seal housing.The reported deformation was confirmed based on the image review.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SENTRANT INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway,ie
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway,ie
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key21736803
Report Number9612164-2025-01623
Device Sequence Number12918264
Product Code DYB
UDI-Device Identifier00763000716295
UDI-Public00763000716295
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K123990
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2026
Device Catalogue NumberSENSH2428W
Device Lot NumberP2F24E0045
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Initial Report FDA Received Date04/01/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/12/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age75 YR
Patient SexFemale
Patient Weight63 KG